# SDR HYI2003F00010

- Difficulty date: July 18, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N375R
- Make and model: Cessna 402C
- Aircraft serial: 402C0468
- Engine: Cont TSIO520*
- System (JASC): 2400 · Electrical Power System
- Part: Master Switch
- Part number: CM358950
- Condition: Failed
- Location: Cockpit
- Part time: 686 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONIC SWITCH FAILED MAINTENANCE REPLACED SWITCH AND RETURNED THE AIRCRAFT TO SERVICE.
